MathSciNet Relay Station
MathSciNet bibliographic data
MR853238 (87i:20086) 20G40 (14L40)
Haastert, Burkhard Die Quasiaffinität der Deligne-Lusztig-Varietäten. (German) [The quasiaffinity of the Deligne-Lusztig varieties] J. Algebra 102 (1986), no. 1, 186–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement